Transderm Scop User Reviews

Transderm Scop - User Reviews

Transderm Scop User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Transderm Scop sorted by most helpful. Patient Discussions FAQs


Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: December 28

It allowed me to enjoy our cruise (7 days) with no motion sickness. However, when the patch was removed a day or so later I have been nauseous and slightly dizzy - the same feeling I get when I do have motion sickness. It has been two weeks since I removed the patch. Does anyone know if this go away?

Related Reading: motion sickness

Comment from: Dizzy, 55-64 on Treatment for less than 1 month (Patient) Published: October 26

I used this for a week stay on a cruise ship. After removing the patch 3 days ago I'm on anti vertigo medicaition and nausea medication. Basically miserable feeling of constant motion. I'm told this could last another 2-3 weeks.

Related Reading: vertigo

Comment from: TransdermHater, 45-54 Female on Treatment for less than 1 month (Patient) Published: January 18

I am still in shock that this medicine continues to be allowed to be in the market. Where is FDA on all the complaints that are posted in this site? I used it for a 7-day cruise until 1/2/2010. After I removed for 24 hours, I threw up and then had dizziness for two days very serious. I could not go to work for those two days and had to lie in bed all the time. Now it has been more than 2 weeks, my blood pressure went to 94-146. I feel heavy on the head. It is awful experience. Then I found there have been so many complaints about this drug by many other people. Why FDA has continued to allow this to happen. I think it is time to take legal actions against the drug companies.

Related Reading: shock | dizziness

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: April 02

I had a bad experience after leaving our cruise ship, and taking the patch OFF! The weird thing is that I have used this patch 3 years ago, with no side effects. This time, I placed this patch behind my ear as directed, to prevent motion sickness for a 3 day cruise. The seas were rough, but I did not have any motion sickness. After the 2nd night, I noticed the blurred vision. Each morning I woke up very dry, and my eyes were bloodshot & red. By the 3rd day I felt generally pretty bad, and was in no mood to enjoy myself. Overall during the cruise, I think the drug worked in preventing motion sicknes. However, my sickness began upon disembarking the ship. I removed the patch, and had sharp pains in my ear within 30 minutes. My blurred vision became worse, and my heart was racing. I took ibuprofen and laid down in bed. I have been back from the cruise for 3 days now, and I still feel terrible. My boss thinks I'm a hypochondriac because I have to keep leaving the office to go lay down in my car. I have been dizzy, nauseaus and on the verge of vommiting several times. I thought I had an inner ear infection, and scheduled a doctor's appointment for later today. But now after reading all of these horror stories of withdrawal symptoms, this is probably what I'm experiencing. I still feel like I'm on the ship right now, everything around me is rocking and swaying. At least my vision is almost back to normal. Oh, and like many other women, I was on the 2nd day of my period when I put the patch on. Since I have taken this before with no side effects, I think that being on my period has contributed to my side effects and/or withdrawal symptoms. I do NOT recommend this drug if you are a woman. Stay far, far away from this drug!!

Related Reading: ibuprofen | ear infection

Comment from: 25-34 on Treatment for less than 1 month (Patient) Published: December 31

I recently used this for about 10days when I flew to Singapore. I usually use dramamine so I wanted something easy to use and got it from Doc. Well when I tried to take it off after 3 days I became very dizzy and threw up, until I put another patch on. I kept it on my entire trip and took it off a day after my plane ride and yet again extremely dizzy, nauseated, could not get out of bed to even eat. I called doc from bed and they perscribed something for vertigo, which is what they said I had which turns out was only horrible withdraw symptoms from this patch. The dizziness stopped after a day on meds and then I have had continuous problems with nerves in neck and head area. It seems like my head on the side I put the patch on is heavier than the other side and I can not hear well. I went to an ENT who said it is nerves in my neck and head and hearing is fine. It has been almost 2 full weeks now and I still have neck issues, and now I am taking muscle relaxers. I think next time I am going to try this thing that goes on your wrist instead. I hate taking meds...and now I have taken so many it is ridiculous although I will say these work......but at what cost?? My health?? No thanks!

Comment from: Xlady531, 45-54 on Treatment for 1-6 months Published: December 12

I've been using this patch for 3 months. Each time I take it off, within a few hours I am so sick that I can't funtion. I have to stop using it but I can't afford to miss work yet I can't work without it. Any suggestions? Also, I am a healthy 50 year old woman in great physical condition.


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD